Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 607829, 7 pages
http://dx.doi.org/10.1155/2013/607829
Research Article

A New Representation of Efficient Point Sets and Its Applications in DEA

Department of Mathematics, Taizhou University, Linhai, Zhejiang 317000, China

Received 18 January 2013; Accepted 25 February 2013

Academic Editor: Zhuming Bi

Copyright © 2013 Maoqin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maoqin Li, “A New Representation of Efficient Point Sets and Its Applications in DEA,” Mathematical Problems in Engineering, vol. 2013, Article ID 607829, 7 pages, 2013. https://doi.org/10.1155/2013/607829.